# SDR DHL9980604C

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Ws 589-624
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT WING UPPER SIDE T/E PANEL DELAMINATED LOCATED AT IB AILERON AREA BETWEEN XW 589 TO XW 624.  REMOVED DELAMINATED PANEL FROM XW 589 TO XW 624.  INSTALLED OVERHAULED PANEL IAW DC8 SRM 51-1-15 PG 1.  NR CARD NR 0052.
